# SDR USAA2012073100001

- Difficulty date: July 28, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 10,504 hours, 3,425 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Cids
- Part number: Z014H000231B
- Part serial: 014H00001993
- Condition: Faulty
- Location: Cabin
- Part time: 287 hours, 136 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 30 MINUTES AFTER TAKEOFF, CREW RECEIVED INTERMITTENT ECAM WARNINGS FOR CARGO SMOKE, FORWARD AND AFT COMPARTMENTS.  NO ASSOCIATED ODORS OR SENSOR WARNINGS.  CREW ELECTED TO DO A PRECAUTIONARY LANDING AND DIVERTED TO ABQ BUT DECLARED AN EMERGENCY FOR LANDING.  AIRCRAFT ARRIVED WITH MAINTENANCE STATUS MESSAGES FOR CIDS 1 AND SMOKE.  UNABLE TO CLEAR CIDS 1 SO UNIT WAS REMOVED AND REPLACED.  ALSO REPLACED OBRM AND RANG WIRES FOR CONTINUITY AND GROUND BETWEEN CIDS 1 & 2 WITH NO FAULTS FOUND.
